A translation of Problemy Peredachi Informatsii

previous Volume 46, Number 1, January–March, 2010 next
Back to contents page

CONTENTS                   Powered by MathJax

Separating Codes and a New Combinatorial Search Model   [View Abstract]
V. S. Lebedev
pp. 1–6

On Volumes of Spheres for the Stem Distance   [View Abstract]
A. N. Voronina
pp. 7–16

Binary Perfect and Extended Perfect Codes of Lengths 15 and 16 and of Ranks 13 and 14   [View Abstract]
V. A. Zinoviev and D. V. Zinoviev
pp. 17–21

Nonparametric Semirecursive Identification in a Wide Sense of Strong Mixing Processes   [View Abstract]
A. V. Kitaeva and G. M. Koshkin
pp. 22–37

Stability of Properties of Kolmogorov Complexity under Relativization   [View Abstract]
An. A. Muchnik and A. E. Romashchenko
pp. 38–61

Small Deviations for Two Classes of Gaussian Stationary Processes and $L^p$-Functionals, $0\lt p\le\infty$   [View Abstract]
V. R. Fatalov
pp. 62–85

Method of Asymptotic Semiinvariants for Studying a Mathematical Model of a Random Access Network   [View Abstract]
A. A. Nazarov and E. A. Sudyko
pp. 86–102